# SDR UALA2013041802647

- Difficulty date: April 18, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N523UA
- Make and model: Boeing 757222
- Aircraft serial: 24932
- Aircraft time: 72,726 hours, 26,908 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 14N852215
- Condition: Corroded
- Location: Bs 615
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT LOWER ANGLE CORRODED AT BS 615.   REPAIRED FWD CARGO DOOR CUTOUT IAW ECRA 5330-0415 CATEGORY 'A' REPAIR IAW SRM 51-00-06, OPS CHECKED GOOD.  MAJOR REPAIR.
